It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Penny on March 31, 2000 at 16:16:36:

Hello! My father has been diagnosed with esophageal cancer - he is also diabetic. Ever since he has had treatment which included radiation and a very high dose of chemotherapy he has it seems developed gastroparesis. He is unable to digest hardly anything. Has anyone ever heard of chemotherapy causing this? Also if you have any information that you feel would help us please e-mail me BGPG0524@aol.com This is all new to us. Thank you.

Follow Ups

All times are GMT -7. The time now is 08:24 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!